# SDR SWAA053341

- Difficulty date: October 25, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 10,858 hours, 6,000 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A200
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND L2 DOOR EVACUATION SLIDE OUT OF ADJUST.  REINSTALLED SLIDE ASSY IAW MM.
